MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CHPV RT ANG RESERVOIR UNITIZED

INTEGRA LIFESCIENCES MANSFIELD CHPV RT ANG RESERVOIR UNITIZED
Catalog Number 823148
Medical Device Problem Code Collapse (1099)
Health Effect - Clinical Codes Vomiting (2144); Unspecified Mental, Emotional or Behavioural Problem (4430)
Date of Event 03/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
"a physician reported a patient underwent placement of codman hakim programmable shunt on (b)(6) 2025, patient recovered well, patient was under regular follow up, last follow up in opd (outpatient department) was on (b)(6) 2025.On (b)(6) 2025, again he was re-admitted with complaints of recurrent vomiting and dullness (mental impairment).Non-contrast computed tomography of the head was done that showed shunt in place.Shunt chamber had poor refill, shunt pressure was decreased from 130 to 110 on (b)(6) 2025, even after lowering the pressure vomiting did not stop and patient became more dull, so patient was planned for shunt revision on (b)(6) 2025.On opening the skin flap a rent was noted in csf (cerebrospinal fluid) chamber of shunt from where csf was oozing, found reservoir is collapsed suspecting hardware malfunction (no confirmative x-rays taken), so decision was made to change whole shunt assembly.".
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h11.The hakim valve was not returned for evaluation after three good faith attempts (gfes) were made.Lot number information has been provided; therefore, device history records (dhr) was reviewed, and no anomalies were found.The root cause of the reported issue could not be determined.However, a probable root cause for the reported complaint is due to human misuse.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.

Brand Name
CHPV RT ANG RESERVOIR UNITIZED
Common Device Name
CHPV
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key23199755
Report Number3013886523-2025-00265
Device Sequence Number9159455
Product Code JXG
UDI-Device Identifier10381780534563
UDI-Public(01)10381780534563(17)290930(10)7449410
Combination Product (Y/N)N
PMA/510(K) Number
K221840
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number823148
Device Lot Number7449410
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2025
Supplement Date Received by Manufacturer12/01/2025
Initial Report FDA Received Date10/02/2025
Supplement Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age15 YR
Patient SexMale